# SDR AALA202506061819

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 23,998 hours, 10,333 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-E DOOR STICKS AND DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR SILL AND LOCK MECHANISM.
